MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTECH SAS ROSA ONE BRAIN; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number ROSAS00203
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint can be confirmed through the returned product analysis.A corrective maintenance was performed by a field service engineer (fse) for this issue which revealed the arm was drifting and locking up.The fse replaced the force sensor and tested as per procedure.The system was functional as per specifications and ready to be used.The reported products were reviewed for compatibility with no issues noted.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery, a robotic arm locked up and did not move smoothly.The issue occurred intra-operatively while the system was in use.Attempts have been made and no further information has been provided.

Brand Name
ROSA ONE BRAIN
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR  34130
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key24597695
Report Number3009185973-2026-00003
Device Sequence Number9507003
Product Code HAW
UDI-Device Identifier03760244032492
UDI-Public(01)03760244032492(11)180515
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K231103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROSAS00203
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown